# SDR YENA201611201009

- Difficulty date: November 20, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N969JT
- Make and model: Airbus A321-231
- Aircraft serial: 7353
- Aircraft time: 49 hours, 13 cycles
- System (JASC): 2300 · Communications System
- Part: Amu
- Condition: Loose
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PILOT REPORTED THE CAPTAIN`S AND FIRST OFFICER AND BACK UP AUDIO CONTROL PANELS FAILED.  NO COMMS AVAILABLE.  CREW WAS ABLE TO COMMUNICATE VIA ACARS WITH DISPATCH.   FLIGHT DIVERTED, AND LANDED SAFELY.   SECURED AMU IAW AMM 23-61-34. ALL COMM TESTED NORMALLY.
